Vol. 6, No. 7, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Fractional conformal Laplacians and fractional Yamabe problems

María del Mar González and Jie Qing

$L^p$ estimates for the Hilbert transforms along a one-variable vector field

Michael Bateman and Christoph Thiele

Carleman estimates for anisotropic elliptic operators with jumps at an interface

Jérôme Le Rousseau and Nicolas Lerner

The semiclassical limit of the time dependent Hartree–Fock equation: The Weyl symbol of the solution

Laurent Amour, Mohamed Khodja and Jean Nourrigat

The classification of four-end solutions to the Allen–Cahn equation on the plane

Michał Kowalczyk, Yong Liu and Frank Pacard

Pseudoparabolic regularization of forward-backward parabolic equations: A logarithmic nonlinearity

Michiel Bertsch, Flavia Smarrazzo and Alberto Tesei

The heat kernel on an asymptotically conic manifold

David A. Sher